Multipliers on homogeneous Banach spaces on compact groups

Harald E. Krogstad

TBD mathscidoc:1701.332400

Arkiv for Matematik, 12, (1), 203-212, 1974.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 748 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{harald1974multipliers,
  title={Multipliers on homogeneous Banach spaces on compact groups},
  author={Harald E. Krogstad},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453969099209},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={203-212},
  year={1974},
}
Harald E. Krogstad. Multipliers on homogeneous Banach spaces on compact groups. 1974. Vol. 12. In Arkiv for Matematik. pp.203-212. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453969099209.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved